Home  |  About JAPTR |  Editorial board  |  Search |  Ahead of print  |  Current issue  |  Archives |  Submit article  |  Instructions |  Subscribe  |  Advertise  |  Contacts |  Login 
Users Online: 1711   Home Print this page Email this page Small font sizeDefault font sizeIncrease font size
     

  Article Access Statistics

Year : 2016 | Volume:  7 | Issue Number:  2 | Page:  64-68

ORIGINAL ARTICLE

Propranolol-induced gingival hyperplasia with Nager syndrome: A rare adverse drug reaction
Raheel Syed Ahmed, Kujan Omar Bashar, Tarakji Bassel, Umar Dilshad, Ibrahim Salah

Number of times this article was viewed 2610
Number of times this article has been printed  from the site 40
Number of times this article was emailed to others 0
Remarks given by readers [ Read ] 0

 

  Feedback 
  Subscribe 
 Back To Article




Most popular articles
Join us as a reviewer
Email alerts
Recommend this journal